# SDR FDEA2019042540894

- Difficulty date: April 24, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984509
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 5-11 X=  - 47.5 FOUND CROWN  DAMAGED. MAIN DECK FLOOR SEAT TRACK CARRIED OUT REPAIR BY SECTIONAL RELACEMENT AT STATION   1531/5-0 AND STATION 5-43 X= -47.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
